Note on a Theorem of Hibert

G. H., Hardy

Mathematische Zeitschrift (1920)

  • Volume: 6, page 314-317
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Hardy, G. H.,. "Note on a Theorem of Hibert." Mathematische Zeitschrift 6 (1920): 314-317. <http://eudml.org/doc/167578>.

@article{Hardy1920,
author = {Hardy, G. H.,},
journal = {Mathematische Zeitschrift},
pages = {314-317},
title = {Note on a Theorem of Hibert},
url = {http://eudml.org/doc/167578},
volume = {6},
year = {1920},
}

TY - JOUR
AU - Hardy, G. H.,
TI - Note on a Theorem of Hibert
JO - Mathematische Zeitschrift
PY - 1920
VL - 6
SP - 314
EP - 317
UR - http://eudml.org/doc/167578
ER -

Citations in EuDML Documents

top
  1. Haïm Brezis, Moshe Marcus, Hardy's inequalities revisited
  2. Günther Grün, Droplet spreading under weak slippage : the waiting time phenomenon
  3. Moshe Marcus, Itai Shafrir, An eigenvalue problem related to Hardy’s L P inequality
  4. Thierry Jeulin, Marc Yor, Inégalité de Hardy, semimartingales, et faux-amis
  5. Hajer Bahouri, Jean-Yves Chemin, Isabelle Gallagher, Precised Hardy inequalities on  d and on the Heisenberg group  H d
  6. Hajer Bahouri, Jean-Yves Chemin, Isabelle Gallagher, Refined Hardy inequalities

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.